# SDR USAAD98101

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - THE GALLEY AREA OVERHEAD EMERGENCY LIGHTS WERE DIM.  MAINTENANCE REPLACED THE GALLEY AREA OVERHEAD EMERGENCY LIGHT BATTERIES.  (X)
